Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heavy bleeding after taking medications for fibromyalgia. Started pilate classes. Cause for heavy bleeding?

A month ago I was prescribed 1 10mg Trepiline and 1 Stilnox at night, 2 Tramacet three times daily, 1x 60mg Cymgen, 2 Slow Mag twice daily for Fibromyalgia . Can this affect my menstruation? I had my period 2.5 weeks ago then after I d stopped the bleeding started again (last Thursday) but it is now 11 days later and I am bleeding bright red blood(just drips out) There are clots which I can feel as they pass out. I have used 20 super tampons plus 20 pads in the last day! On Monday, I started Pilates classes which is the first exercise I ve done in a long time? Can the medication (which I stopped a week and a half ago because I felt out of space, dizzy, heart palpitations and terrible!) and/or the exercise be the cause of this heavy bleeding? I m 42 and my GP did a hormone test 2 weeks ago as the first period was also abnormal although on time, was very light. Then 3 days later, proper bleeding started. I asked if it could be menopause starting, hence the blood test , which shows normal hormone levels. Please advise! The only pain I have is when I pass big clots-pain is like normal period pains but only last an hour or two.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi dear patient want help you

1,ans;you can perform work with this complication
2,ans;you cant exercise with complication
because it can cause further bleeding
advising that

you should remove your uterus if heavy bleeding re-occurs
because this is a primary condition can convert in carcinoma

take care

dr muhammad akbar
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor